Thunderstorm Wind, Warren
- When
- June 10, 11:30 PM CST
- Where
- Warren County, 1.1 mi W of Richardsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.100, -86.500
Trees and power lines were downed in Richardsville.
A surface low pressure system and cold front coupled with moderate instability across the region produced a cluster of severe thunderstorms which moved northeastward from middle Tennessee into southern Kentucky. In addition to two tornadoes, these storms produced damaging winds and isolated hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
A surface low pressure system and cold front coupled with moderate instability across the region produced a cluster of severe thunderstorms which moved northeastward from middle Tennessee into southern Kentucky. In addition to two tornadoes, these storms produced damaging winds and isolated hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 10, 10:56 PM CST, 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1256 AM EDT THU JUN 11 2009 .UPDATE FOR 06Z TAFS... && .MESO UPDATE (OVERNIGHT)... SPC HAS JUST ISSUED TOR WATCH 370 UNTIL 10Z...WHICH INCLUDES ALL OF OUR S-CENTRAL IND COUNTIES AND PARTS OF OUR N-CENTRAL AND W-CENTRAL KENTUCKY COUNTIES BASICALLY ALONG AND WEST OF I-65. LOUISVILLE IS INCLUDED BUT BOWLING GREEN IS NOT. WCN HAS BEEN ISSUED DETAILING COUNTIES IN WATCH. KPAH VWP WIND PROFILER SHOWS DECENT LOW-LEVEL WINDS (AROUND 40 MPH) WORKING NEWD INTO OUR AREA ALONG WITH RICH LOW-LEVEL MOISTURE AND INSTABILITY TO KEEP TSTMS ACTIVE AS THEY MOVE TOWARD OUR AREA FROM THE WEST. CONCERN ALSO IS RESIDUAL SFC BOUNDARY ALIGNED ACROSS OUR AREA FROM NW TO SE (NOTE BWG HAS A S WIND AND SDF HAS A SE WIND) WHICH COULD ENHANCE LOW-LEVEL EVOLUTION OF A FEW STORMS. ALREADY AN AXIS OF STORMS FROM NEAR EVV TO NRN OHIO COUNTY APPEARS TO BE ALIGNED IN SAME ORIENTATION AS THIS RESIDUAL BOUNDARY. OTHER THAN AN ISOLD TORNADO HAZARD OVERNIGHT...STORMS WILL PRODUCE VERY HEAVY RAINFALL AND FREQUENT CG LIGHTNING. NEW ZONES WITH WATCH HEADLINE WILL BE OUT SOON. && .PREVIOUS DISCUSSION... EVENING UPDATE... CURRENT FORECAST IS ON TRACK SO ONLY MINOR CHANGES MADE. LARGE AREA OF THUNDERSTORMS OVER CENTRAL MISSOURI SHOULD ARRIVE AFTER 06Z. MAIN CONCERN FOR THE OVERNIGHT PERIOD WILL BE HEAVY RAIN. JA SHORT TERM (TNGT AND THU)... DOUBLE VORT SHRTWV TROF APPROACHING THE SRN PLAINS ATTM WILL TRACK INTO THE MID MS VLY TNGT AND THE LOWER OH/TN VLYS THU WHILE QUASISTNRY BOUNDARY ACRS SRN INDIANA SAGS TO THE SOUTH AFTER PASSAGE OF SFC WAVES TO THE N OF OUR FA. FRONT SHUD BE POSITIONED NEAR THE OH RIVER BY THE END OF THIS PERIOD. SHRTWV ADVANCING NEWD IN DIFFLUENT FLOW AND SFC WAVES/FRONT SHUD PROVIDE BOTH SYNOPTIC/MESOSCALE FORCING/LIFT/FOCUS FOR TSTMS WITH AMBIENT HIGH MOISTURE...PRECIPITABLE WATER IN THE 1.5 TO 2.0 RANGE THRU THE PERIOD. CURRENT FCST OF SCT SHOWERS/STORMS THIS EVE...THEN AN INCREASING NUMBER OF SHOWERS/STMS TOWARD THU MRNG LOOK GOOD. WILL THEN CONTINUE FCST OF NUMEROUS SHOWERS/STMS THU. AS FOR SVR POTENTIAL...MUCH WILL DEPEND ON THE AMOUNT OF HEATING/DESTABILIZATION THU. DEEP LAYER SHEAR EXPECTED TO BE STRONGER THU THAN TDA...HOWEVER A CHECK OF FCST SOUNDINGS INDICATE A NEARLY SATURATED COLUMN THRU MIDDAY WITH SOME DRYING DURING THE AFTN. COULD BE A REPEAT OF TDA...HOWEVER WITH THE AXIS OF HEAVIEST RAINS MORE TO THE SOUTH. LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)... THURSDAY NIGHT THROUGH SUNDAY NIGHT... CONVECTION WILL LIKELY BE ONGOING ACROSS THE AREA EARLY IN THE FORECAST PERIOD AS MID-LEVEL WAVE AND SFC LOW PRESSURE MOVE NORTHEAST OF THE REGION. WILL BE KEEP HIGH CHC POPS IN THE FCST FOR THU NIGHT AS THE FRONT SETTLES THROUGH A PORTION OF THE FA. SEVERAL WEAK PERTURBATIONS WILL LIKELY MOVE THROUGH DURING THE PD...BUT TIMING WILL BE DIFFICULT TO NAIL DOWN. USING A COMBINATION OF ENSEMBLES AND DETERMINISTIC DATA SUGGESTS THE BEST CHANCE OF CONVECTION WOULD BE DURING THE AFTERNOON/EVENING HOURS OF FRI-SAT- SUN. PLAN ON KEEPING CHC POPS IN DURING THESE TIME PERIODS AND MAY BUMP THEM UP ONCE THE MODELS COME INTO BETTER AGREEMENT WITH THE MID-LEVEL WAVE TIMING. TEMPERATURES WILL BE A BIT BELOW NORMAL DUE TO THE CLOUDS AND PRECIPITATION AROUND. GENERALLY KEPT TEMPS CLOSE THE A BLEND OF THE ENSEMBLE MEANS WITH HIGHS IN THE LOW TO MID 80S AND OVERNIGHT LOWS IN THE LOW TO MID 60S. THIS IS IN LINE WITH THE DETERMINISTIC RAW MODEL GUIDANCE. MONDAY THROUGH WEDNESDAY... EXTENDED MODEL RUNS CONTINUE TO SHOW THAT H5 RIDGE WILL BUILD ACROSS THE PLAINS WHICH WILL MAKE OUR H5 FLOW MORE NORTHWESTERLY WITH TIME. AT THE SURFACE...FRONTAL BOUNDARY SHOULD BE SOUTH OF THE STATE EARLY IN THE PD BUT WILL RETURN NORTHWARD AS THE H5 RIDGE BUILDS EASTWARD. WITH THE FRONT IN THE VICINITY...FEEL THAT CHC POPS ARE STILL WARRANTED FOR MONDAY THROUGH TUESDAY. AFTER TUESDAY...FORECAST BECOMES INCREASINGLY DIFFICULT TO PIN DOWN. THE MODELS CONTINUE TO PUMP A LARGE H5 RIDGE IN THE PLAINS WHILE WE REMAIN IN THE NORTHEAST PERIPHERY OF THE RIDGE. THE NET RESULT IS THAT WE WILL SEE DISTURBANCES WITHIN THE FLOW ARC AROUND THE NORTHERN PART OF THE RIDGE AND THEN SLIDE SOUTHEAST INTO OUR REGION. THE TIMING OF THESE WAVES ARE DIFFICULT TO PIN DOWN AT 6-7 DAYS OUT...BUT FROM A PATTERN RECOGNITION STANDPOINT...WE COULD BE LOOKING AT SEVERAL MCS MOVING SOUTHEASTWARD THROUGH THE LOWER OHIO VALLEY DURING THE PD. NOT UNUSUAL FOR THIS TIME OF THE YEAR BY ANY MEANS. GENERALLY KEPT TEMPERATURES NEAR THE ENSEMBLE MEAN WHICH IS PRETTY CLOSE TO THE DETERMINISTIC MODEL OUTPUT. HIGHS IN THE 80S AND LOWS IN THE UPPER 60S. && .AVIATION (06Z TAFS)... A FRONTAL BOUNDARY LOCATED ACROSS S-CNTRL INDIANA WILL SLOWLY SAG SOUTHWARD THROUGH THIS TAF PERIOD. A LARGE AREA OF SHOWERS AND STORMS HAVE FORMED FROM A LOW PRESSURE WAVE OVER SRN IL THAT IS RIDING ALONG THE BOUNDARY TOWARDS THE AREA. NW TO SE ORIENTED INITIAL LINE WILL AFFECT BWG AND SDF BETWEEN NOW AND 08Z. THE HEAVIEST STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...VERY HEAVY RAINFALL AND POSSIBLY SOME SMALL HAIL. THERE IS A TORNADO WATCH IN EFFECT UNTIL 10Z THIS MORNING...SO STRONG CONVECTION WILL BE LIKELY UNTIL THEN. AFTER 08Z...ANOTHER LINE...BUT ORIENTED ROUGHLY N TO S SHOULD AFFECT BWG AND MORE LIKELY SDF BETWEEN 08-12Z. NOT SURE IF ANY OF THE CONVECTION WILL HOLD TOGETHER FOR THE LEX TERMINAL...SO FOR NOW WILL KEEP VCTS IN THERE THROUGH 12Z. AFTER 12Z AND FROM ROUGHLY 15Z-00Z FRI...SHRS AND STRMS WILL INCREASE IN COVERAGE AS THE FRONT TO OUR NORTH SAGS SOUTHWARD ACROSS OUR AREA. WILL TRY AND TIME THE BEST CHANCE FOR TSRA IN THE TERMINALS BUT EXPECT OFF AND ON CONVECTION 15Z AND ON. WITH MOST CONVECTION...EXPECT MVFR CIGS AT TIMES...WITH IFR-MVFR VSBYS. SOUTHWEST WINDS WILL EVENTUALLY VEER AROUND TO THE NORTHWEST MAINLY AFTER 00Z AS THE FRONT SAGS TO THE SE THROUGHOUT THIS TAF PERIOD. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && MESO UPDATE..TWF SHORT TERM...DK LONG TERM....MRJ AVIATION.....AL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1245 AM EDT THU JUN 11 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-110900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1245 AM EDT THU JUN 11 2009 /1145 PM CDT WED JUN 10 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. NUMEROUS THUNDERSTORMS WILL OCCUR OVER SOUTH-CENTRAL INDIANA AND PARTS OF CENTRAL KENTUCKY OVERNIGHT. A FEW OF THE THUNDERSTORMS MAY BE SEVERE WITH ISOLATED TORNADO OR TWO POSSIBLE OVER SOUTH-CENTRAL INDIANA AND ALONG AND WEST OF INTERSTATE 65. STORMS ALSO WILL PRODUCE TORRENTIAL RAINFALL AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FRONTAL BOUNDARY WILL MOVE SLOWLY THROUGH THE REGION ON THURSDAY. AS THIS OCCURS...SHOWERS AND THUNDERSTORMS WILL BECOME QUITE NUMEROUS DURING THE DAY ON THURSDAY. THE FRONT WILL CONTINUE TO MOVE SLOWLY SOUTH ON FRIDAY RESULTING IN MORE SCATTERED THUNDERSTORMS. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY WITH THE PRIMARY SEVERE WEATHER THREAT BEING DAMAGING WINDS AND HAIL. IN ADDITION...VERY HEAVY RAIN MAY OCCUR WITH ANY THUNDERSTORMS ALONG WITH CLOUD-TO-GROUND LIGHTNING. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT TIMES ACROSS THE OUTLOOK AREA SATURDAY THROUGH TUESDAY AS WELL...ESPECIALLY IN THE AFTERNOONS AND EARLY EVENINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED OVERNIGHT AND THURSDAY. SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER AND ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. TWF/JA
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
759 PM EDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG 2 NW JASPER 38.41N 86.95W
06/10/2009 DUBOIS IN TRAINED SPOTTER
SEVERAL OUT BUILDINGS DAMAGED. TREES DOWN.
&&
EVENT NUMBER LMK0900502
TTSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1255 AM EDT THU JUN 11 2009 INZ083-089-KYZ023-024-026-110600- BRECKINRIDGE-DUBOIS-HANCOCK-OHIO-PERRY- 1155 PM CDT WED JUN 10 2009 ...THUNDERSTORMS WITH HEAVY RAIN MOVING INTO SOUTH CENTRAL INDIANA THIS MORNING... AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES WEST OF DALE TO 9 MILES EAST OF WHITESVILLE...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF ROCKPORT TO 22 MILES SOUTHEAST OF ROCKPORT... AND MOVING EAST AT 30 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR HAWESVILLE AROUND 1220 AM CDT. NEAR TELL CITY AROUND 1225 AM CDT. NEAR HARDINSBURG AROUND 1235 AM CDT. THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 74 AND 79. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && JA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 110 AM EDT THU JUN 11 2009 KYZ062-071-110545- EDMONSON-WARREN- 1210 AM CDT THU JUN 11 2009 ...STRONG THUNDERSTORMS MOVING ACROSS WARREN COUNTY... AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BOWLING GREEN...AND MOVING NORTHEAST AT 25 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR BROWNSVILLE AROUND 1235 AM CDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 20 AND 38. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && JA
The national radar mosaic for the moment the first event began.
15 thunderstorm wind, 4 tornado, 3 hail, 1 flash flood. Local standard time, as filed.
Trees and power lines were downed in Richardsville.
A large tree was uprooted and a metal outbuilding was destroyed. Tree limbs were also downed just off KY 70.
Power lines were downed off Lincoln Park Road just outside of Springfield.
Small tree limbs were downed.
A barn roof was blown off on Tick Creek Road off HWY 152 between Springfield and Mackville. A two by four was also driven into the ground.
The tornado tracked intermittently along a path 18 miles long, with a maximum width of 150 yards. There were several areas along and near the path with evidence of straight line wind damage.
The tornado fist touched down just inside the Warren County line, near the Edmonson County border, about 6.5 miles southwest of Brownsville around 6 pm CST. The tornado traveled roughly along the Warren and Edmonson County lines, doing damage in Warren County. After one mile, the tornado lifted and descended back to the ground about three and a quarter miles later. While it was aloft, significant straight-line wind damage occurred along a 2-mile wide path along both sides of the county line. After descending to the ground again 3.5 miles northwest of Smiths Grove, the tornado remained on the ground for more than 7 miles, doing its last structural damage in the county less than a half mile southwest of Hays around 618 pm CST.
In Barren County, the tornado passed over mostly rural cropland exhibiting little damage, but destroyed two large barns and damaged a home about 6 miles west of Glasgow in Barren County around 627 pm CST before finally lifting shortly thereafter. .
This EF-1 tornado produced wind speeds up to 105 mph along its intermittent 18 mile path length. Damage was done to hardwood trees, barns, homes and outbuildings. A well-defined rotation pattern could also be seen in tall grass.
Trees were downed and a trailer was blown over.
The tornado tracked intermittently along a path 18 miles long, with a maximum width of 150 yards. There were several areas along and near the path with evidence of straight line wind damage.
The tornado fist touched down just inside the Warren County line, near the Edmonson County border, about 6.5 miles southwest of Brownsville around 6 pm CST. The tornado traveled roughly along the Warren and Edmonson County lines, doing damage in Warren County. After one mile, the tornado lifted and descended back to the ground about three and a quarter miles later. While it was aloft, significant straight-line wind damage occurred along a 2-mile wide path along both sides of the county line. After descending to the ground again 3.5 miles northwest of Smiths Grove, the tornado remained on the ground for more than 7 miles, doing its last structural damage in the county less than a half mile southwest of Hays around 618 pm CST.
In Barren County, the tornado passed over mostly rural cropland exhibiting little damage, but destroyed two large barns and damaged a home about 6 miles west of Glasgow in Barren County around 627 pm CST before finally lifting shortly thereafter. .
This EF-1 tornado produced wind speeds up to 105 mph along its intermittent 18 mile path length. Damage was done to hardwood trees, barns, homes and outbuildings. A well-defined rotation pattern could also be seen in tall grass.
Measured by the Kentucky Mesonet site 11 miles west of Glasgow.
Heavy damage was done to a farmhouse near the intersection of US 31W and HWY 259. A barn was also damaged and numerous trees were down blocking US 31W. These winds resulted from straight line winds and not related to the tornado that struck around the same time and just south of this area.
A few trees were downed in the Wig Wam Road area.
Trees were downed on HWY 31E.
Trees were downed near the high school on the east side of town.
Trees were downed.
Trees were downed and some traffic lights were out near Russellville and Lewisburg.
This short-lived tornado was only on the ground for approximately 1.3 miles, touching down in far southern Metcalfe County, and lifting in far northern Monroe County. Along its path of about 3 minutes in duration, the tornado had a maximum width of 150 yards and did damage to a metal shed, minor damage to the roof and porch of two separate homes, moved a tobacco barn off its foundation, and snapped numerous trees and tree limbs.
The tornado first touched down in extreme southern Metcalfe County about 1.2 miles west-northwest of the town of Cyclone around 701 pm CDT. The tornado moved over primarily rural pasture and cropland into far northern Monroe County, where it lifted about one third of a mile south of Cyclone around 704 pm CDT.
This EF-1 tornado produced top wind speeds of 105 mph.
This short-lived tornado was only on the ground for approximately 1.3 miles, touching down in far southern Metcalfe County, and lifting in far northern Monroe County. Along its path of about 3 minutes in duration, the tornado had a maximum width of 150 yards and did damage to a metal shed, minor damage to the roof and porch of two separate homes, moved a tobacco barn off its foundation, and snapped numerous trees and tree limbs.
The tornado first touched down in extreme southern Metcalfe County about 1.2 miles west-northwest of the town of Cyclone around 701 pm CDT. The tornado moved over primarily rural pasture and cropland into far northern Monroe County, where it lifted about one third of a mile south of Cyclone around 704 pm CDT.
This EF-1 tornado produced top wind speeds of 105 mph.
Heavy rain caused flooding on Russellville Road in Bowling Green. The road was closed until water receded.
Several trees were downed.
Trees were downed near HWY 968 and HWY 415.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2009Every state in 2009This day in weather historyThe tornado archive for Kentucky, 2009Warnings in Kentucky, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 176548, 176551, 176549, 176550, 176552, 176530, 176531, 176566, 176532, 176553, 176567, 176554, 176555, 176557, 176556, 176558, 176559, 176560, 176564, 176565, 176529, 176561, 176562.